# SDR UALA2010081703001

- Difficulty date: August 16, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,338 hours, 4,762 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Leaking
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE R EICAS.   DISCONNECTED RT IDG IAW FM PROCEDURES. FOUND DRAIN FITTING POPPET LEAKING.  REPLACED FITTING AND RAN ENGINE. IDG OPS CK NORMAL ON GROUND WITH NO LEAKS.
